# SDR FDEA201007202901

- Difficulty date: July 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545831051
- Condition: Misrepaired
- Location: Bs 1175-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER REPAIR INSTALLED STA 1175 TO 1183, STR'S 23L TO 24L.  REMOVED PREVIOUS REPAIR AT STA 1175 TO 1183 STR 23-24L IAW SRM 51-30-2.   ACOMPLISHED REPAIR PER EA 7-5330-135578.
